# SDR SWIA200515276

- Difficulty date: July 11, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 813 hours, 546 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Transmitter
- Condition: Malfunctioned
- Location: Stab Position
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C, D

## Discrepancy

ELEVATOR SPLIT CAUTION MESSAGE DISPLAYED.  RETURN TO FIELD PER QRH.  REMOVED AND REPLACED ELEVATOR POSITION TRANSMITTER PER MM 27-34-10.  OPERATIONAL CHECK GOOD.
